We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Ruled minimal Lagrangian submanifolds of complex projective 3-space.

Bolton, J. and Vrancken, L. (2005) 'Ruled minimal Lagrangian submanifolds of complex projective 3-space.', Asian journal of mathematics., 9 (1). pp. 45-56.


We show how a ruled minimal Lagrangian submanifold of complex projective 3-space may be used to construct two related minimal surfaces in the 5-sphere.

Item Type:Article
Keywords:Complex projective pace, Lagrangian submanifold, Sphere, Minimal surface.
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Publisher statement:Copyright © International Press. First published in Asian journal of mathematics 9 (1) 2005, published by International Press.
Date accepted:No date available
Date deposited:22 February 2011
Date of first online publication:01 March 2005
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar